On Sets of Vectors.
Mathematica Scandinavica, Tome 16 (1965), pp. 38-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1965__16_165907,
author = {Peter Scherk},
title = {On {Sets} of {Vectors.}},
journal = {Mathematica Scandinavica},
pages = {38--40},
year = {1965},
volume = {16},
zbl = {0138.01002},
url = {http://geodesic.mathdoc.fr/item/MS2_1965__16_165907/}
}
Peter Scherk. On Sets of Vectors.. Mathematica Scandinavica, Tome 16 (1965), pp. 38-40. http://geodesic.mathdoc.fr/item/MS2_1965__16_165907/